Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 6:15 AM CDT for Hunt County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 6:15 AM CDT (11:15 UTC)
- Expired
- Apr 4, 2011, 7:05 AM CDT
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 127 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1169 J/kg
- Mixed-layer CIN
- -459 J/kg
- Mixed-layer LCL
- 1778 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
071 WUUS54 KFWD 041115 SVRFWD TXC231-041215- /O.NEW.KFWD.SV.W.0020.110404T1115Z-110404T1215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 615 AM CDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 715 AM CDT * AT 616 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CADDO MILLS...AND MOVING EAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREENVILLE...CAMPBELL AND COMMERCE THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 84 AND 109. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. && LAT...LON 3300 9629 3327 9628 3336 9586 3302 9586 TIME...MOT...LOC 1116Z 252DEG 38KT 3308 9619 $$
2 follow-up statements
269 WWUS54 KFWD 041147 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 647 AM CDT MON APR 4 2011 TXC231-041215- /O.CON.KFWD.SV.W.0020.000000T0000Z-110404T1215Z/ HUNT TX- 647 AM CDT MON APR 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR CENTRAL HUNT COUNTY... AT 647 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF CAMPBELL...MOVING EAST AT 45 MPH. THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 85 AND 108. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3301 9628 3310 9627 3324 9586 3302 9586 TIME...MOT...LOC 1147Z 252DEG 38KT 3307 9586 $$
992 WWUS54 KFWD 041205 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 705 AM CDT MON APR 4 2011 TXC231-041213- /O.CAN.KFWD.SV.W.0020.000000T0000Z-110404T1215Z/ HUNT TX- 705 AM CDT MON APR 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNT COUNTY IS CANCELLED... THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 85 AND 109. AT 703 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL HUNT COUNTY AROUND QUINLAN UNTIL 745 AM CDT. LAT...LON 3301 9628 3310 9627 3324 9586 3302 9586 TIME...MOT...LOC 1203Z 252DEG 38KT 3312 9567 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:13 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 4, 6:13 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 613 AM CDT MON APR 4 2011 .AVIATION... MAIN AVIATION CONCERNS ARE THUNDERSTORMS THIS MORNING FOLLOWED BY CONTINUED GUSTY NORTH TO NORTHWEST WINDS THE REST OF THE DAY. COLD FRONT IS CURRENTLY MAKING ITS WAY THROUGH THE METROPLEX AREA TERMINALS. THREAT OF CONVECTIVE WEATHER SHOULD BE IN THE PROCESS OF SHIFTING MAINLY EAST OF THESE AIRPORTS SO WILL END TS AROUND 14Z IN RESPECTIVE TAFS. FOR ACT WILL INCLUDE VCTS THROUGH 15-16Z BASED ON TRENDS AND WILL HOLD OFF TEMPO GROUP AS DYNAMICS REMAIN FOCUSED N OF THE AREA. BASE OF MID-UPPER LEVEL TROUGH WILL MOVE QUICKLY EAST ACROSS THE REGION TODAY LEAVING VFR CONDITIONS IN ITS WAKE THIS AFTERNOON AND OVERNIGHT. DFW...PCPN ENDING 13-14Z. NORTH WINDS 20-30KT WITH HIGHER GUSTS EXPECTED TIL AROUND 00Z. TS SHOULD CONTINUE TO IMPACT EAST TRACON GATES TIL 15-16Z. 30 && .UPDATE... THUNDERSTORMS CONTINUE TO ORGANIZE ALONG THE COLD FRONT AND COVERAGE OF STORMS WILL CONTINUE TO INCREASE. WILL SEND OUT A QUICK UPDATE TO RAISE THE POPS AND MENTION THE POSSIBILITY OF SEVERE STORMS. 79 && .PREV DISCUSSION... /ISSUED 323 AM CDT MON APR 4 2011/ SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS. SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES. A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND BRING AN END TO THE PRECIPITATION CHANCES. SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS. THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START THE WORK WEEK. HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 44 73 53 80 / 60 5 0 5 10 WACO, TX 75 41 75 51 80 / 70 5 0 5 5 PARIS, TX 67 38 70 46 75 / 100 5 0 5 10 DENTON, TX 68 38 75 51 81 / 30 5 0 10 10 MCKINNEY, TX 67 36 74 48 76 / 100 5 0 5 10 DALLAS, TX 70 46 73 52 79 / 100 5 0 5 10 TERRELL, TX 71 41 72 50 77 / 100 5 0 5 10 CORSICANA, TX 72 42 73 50 78 / 70 5 0 5 10 TEMPLE, TX 76 42 74 50 82 / 70 5 0 5 5 MINERAL WELLS, TX 70 37 76 46 84 / 10 5 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 443 AM CDT MON APR 4 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 443 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND GUSTS UP TO 40 MPH CAN BE EXPECTED. A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS CONTINUE ACROSS THE AREA. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS EASTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND EASTERN PORTIONS OF NORTH TEXAS.
In the hours before
Special weather statement, Apr 4, 4:50 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CDT MON APR 4 2011
TXZ133-134-041015-
JOHNSON TX-ELLIS TX-
450 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ELLIS COUNTY
NORTHERN JOHNSON COUNTY
AT 450 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF MIDLOTHIAN...MOVING EAST AT
50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...BURLESON...
CLEBURNE...FERRIS...GODLEY...JOSHUA...KEENE...MIDLOTHIAN...OAK
LEAF...OVILLA...PALMER...RED OAK...VENUS AND WAXAHACHIE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3239 9646 3231 9759 3241 9762 3255 9762
3255 9654
TIME...MOT...LOC 0950Z 255DEG 44KT 3248 9702Local storm report, Apr 4, 4:57 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
457 AM CDT MON APR 04 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL DALLAS 32.77N 96.78W
04/04/2011 E1.00 INCH DALLAS TX PUBLIC
PENNY TO QUARTER HAIL NEAR THE INTERSECTION OF NW
HIGHWAY AND INWOOD (NEAR KDAL).Special weather statement, Apr 4, 5:05 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 AM CDT MON APR 4 2011
TXZ130-041030-
ERATH TX-
505 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ERATH COUNTY
AT 506 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 70 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE...HUCKABAY AND
MORGAN MILL.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3252 9839 3252 9807 3250 9805 3229 9796
3208 9839 3234 9846 3242 9847 3250 9847
TIME...MOT...LOC 1006Z 243DEG 61KT 3232 9824
85/NHLocal storm report, Apr 4, 5:11 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 AM CDT MON APR 04 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM HAIL PLANO 33.02N 96.72W
04/04/2011 E0.75 INCH COLLIN TX TRAINED SPOTTERSpecial weather statement, Apr 4, 5:44 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 AM CDT MON APR 4 2011
TXZ093-094-041115-
GRAYSON TX-FANNIN TX-
544 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FANNIN COUNTY
EASTERN GRAYSON COUNTY
AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF BONHAM...MOVING NORTHEAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...BONHAM...DENISON...
DODD CITY...ECTOR...SAVOY...TOM BEAN...WHITEWRIGHT...HENDRIX AND
BONHAM STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3385 9585 3368 9585 3342 9637 3341 9654
3378 9657 3379 9642 3371 9631 3378 9628
3377 9618 3380 9617 3382 9619 3384 9616
3385 9602 3388 9600 3386 9597 3389 9595
TIME...MOT...LOC 1045Z 242DEG 46KT 3361 9633Special weather statement, Apr 4, 5:57 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 AM CDT MON APR 4 2011
TXZ104-041130-
COLLIN TX-
557 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
AT 557 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF WYLIE...MOVING NORTHEAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE...LUCAS...
MURPHY...PARKER AND WYLIE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3311 9629 3311 9628 3300 9630 3300 9674
3313 9662 3324 9629
TIME...MOT...LOC 1057Z 243DEG 46KT 3309 9651The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:28 PM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Apr 4, 1:42 AM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Apr 4, 2:03 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 27 min |
| Apr 4, 2:25 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| Apr 4, 2:28 AM CDT | Special Weather Statement | FWD | Somervell | 32 min |
| Apr 4, 2:59 AM CDT | Special Weather Statement | FWD | Bosque | 31 min |
| Apr 4, 3:29 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
| Apr 4, 3:32 AM CDT | Special Weather Statement | FWD | Palo Pinto | 28 min |
| Apr 4, 3:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 4, 3:48 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 57 min |
| Apr 4, 4:18 AM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Apr 4, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Kaufman, Rockwall, Tarrant | 61 min |
| Apr 4, 4:46 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 29 min |
| Apr 4, 4:50 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 4, 5:04 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 41 min |
| Apr 4, 5:05 AM CDT | Special Weather Statement | FWD | Erath | 25 min |
| Apr 4, 5:18 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| Apr 4, 5:43 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more | 62 min |
| Apr 4, 5:44 AM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 4, 5:57 AM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Apr 4, 6:22 AM CDT | Special Weather Statement | FWD | Bosque, Hill | 23 min |
| Apr 4, 6:38 AM CDT | Special Weather Statement | FWD | Navarro | 22 min |
| Apr 4, 6:40 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Apr 4, 6:52 AM CDT | Special Weather Statement | FWD | Hill | 38 min |
| Apr 4, 6:52 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 53 min |
| Apr 4, 6:59 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hill, McLennan | 46 min |
| Apr 4, 7:14 AM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Apr 4, 7:19 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 56 min |
| Apr 4, 7:43 AM CDT | River Flood Warning | FWD | Dallas | 3 hr |
| Apr 4, 7:47 AM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| Apr 4, 7:53 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 52 min |
| Apr 4, 7:58 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 47 min |
| Apr 4, 8:01 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon, Limestone | 59 min |
| Apr 4, 8:23 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 37 min |
| Apr 4, 8:26 AM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 64 min |
| Apr 4, 8:30 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 43 min |
| Apr 4, 9:34 AM CDT | Special Weather Statement | FWD | Anderson | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.